# SDR CA150330001

- Difficulty date: March 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,282 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132120
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED A 2ND TIME AFTER HAVING WEATHER RADAR PROBLEMS.  FLIGHT RETURNED, DIVERTED BACK DUE WEATHER RADAR PROBLEM REOCCURRED.  FLIGHT WILL LAND APPROXIMATELY 2000 KGS OVERWEIGHT.  RESOLUTION T/S CARRIED OUT IAW TSM 34-41-33.  TRANSCEIVER, WEATHER RADAR REPLACED IAW AMM 34-41-33, PB401 & SYS.  CHECKS SERVICEABLE.
